American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information
View Article: PDF

[2] Milton C. Lopes Filho, Helena J. Nussenzveig Lopes and Juliana C. Precioso. Least action principle and the incompressible Euler equations with variable density. Trans. Amer. Math. Soc. 363 (2011) 2641-2661. MR 2763730.
Abstract, references, and article information
View Article: PDF

[3] G. Bellettini and G. Fusco. The $\Gamma $-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type. Trans. Amer. Math. Soc. 360 (2008) 4929-4987. MR 2403710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kazuhiro Kuwae and Takashi Shioya. Variational convergence over metric spaces. Trans. Amer. Math. Soc. 360 (2008) 35-75. MR 2341993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marc-Olivier Czarnecki and Ludovic Rifford. Approximation and regularization of Lipschitz functions: Convergence of the gradients. Trans. Amer. Math. Soc. 358 (2006) 4467-4520. MR 2231385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Pablo Pedregal. Multi-scale Young measures. Trans. Amer. Math. Soc. 358 (2006) 591-602. MR 2177032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Giuseppe Savaré. Compactness properties for families of quasistationary solutions of some evolution equations. Trans. Amer. Math. Soc. 354 (2002) 3703-3722. MR 1911517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Irene Fonseca, Giovanni Leoni, Jan Malý and Roberto Paroni. A note on Meyers' Theorem in $W^{k,1}$. Trans. Amer. Math. Soc. 354 (2002) 3723-3741. MR 1911518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stefan Müller. A sharp version of Zhang's theorem on truncating sequences of gradients. Trans. Amer. Math. Soc. 351 (1999) 4585-4597. MR 1675222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. A. Sychev and V. J. Mizel. A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems. Trans. Amer. Math. Soc. 350 (1998) 119-133. MR 1357405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Marino Belloni. Interpretation of Lavrentiev phenomenon by relaxation: the higher order case . Trans. Amer. Math. Soc. 347 (1995) 2011-2023. MR 1290714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shu Zhong Shi, Quan Zheng and Deming Zhuang. Discontinuous robust mappings are approximatable . Trans. Amer. Math. Soc. 347 (1995) 4943-4957. MR 1308024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. E. Duncan and H. Upmeier. Stochastic control problems and spherical functions on symmetric spaces . Trans. Amer. Math. Soc. 347 (1995) 1083-1130. MR 1284453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] V. V. Srivatsa. Baire class $1$ selectors for upper semicontinuous set-valued maps . Trans. Amer. Math. Soc. 337 (1993) 609-624. MR 1140919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] René A. Poliquin. An extension of Attouch's theorem and its application to second-order epi-differentiation of convexly composite functions . Trans. Amer. Math. Soc. 332 (1992) 861-874. MR 1145732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gerald Beer and Roberto Lucchetti. Convex optimization and the epi-distance topology . Trans. Amer. Math. Soc. 327 (1991) 795-813. MR 1012526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Roberto Cominetti. On pseudo-differentiability . Trans. Amer. Math. Soc. 324 (1991) 843-865. MR 992605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1